# SDR QMLA2025110820112

- Difficulty date: November 8, 2025
- Submitted: November 8, 2025
- Operation: Air carrier
- Aircraft: N533LC
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0555
- Aircraft time: 8,561 hours, 36,123 cycles
- Engine: Pwa PW206B2
- Engine time: 7,761 hours, 7,329 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Valve
- Part number: L792M2002102
- Part serial: 24395
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

#2 ENG OIL TEMPERATURE WAS EXCEEDING LIMITATIONS IN FLIGHT AT 120KTS. IT WAS IN THE RED ZONE AND WAS INDICATING AT 142DEG C. OIL PRESSURE WAS IN NORMAL RANGE. NO CHANGE AFTER SLOWING DOWN OR BRINGING THE ENGINE TO IDLE. AN EMERGENCY ENGINE SHUTDOWN WAS PERFORMED. UPON LANDING IT WAS NOTED THAT THE OIL LEVEL WAS WITHIN NORMAL RANGE AS WELL.  REPLACED #2 SIDE OIL COOLER BYPASS VALVE.
